Término:   Tipo de documento:     Página Principal
Consulta por: Publicación seriada
Autor: Bracamonte Peña, Mireya Rafaela (Comienzo)
2 registros cumplieron la condición especificada en la base de información PCYT. ()
Registro 1 de 2, Base de información PCYT
Portada
Artículos de éste númeroArtículos de éste número
Autor: Bracamonte Peña, Mireya Rafaela mireyabracamonte@ucla.edu.ve
Oprima aquí para enviar un correo electrónico a esta dirección; Giménez, José ; Merentes, Nelson ; Vivas Cortez, Miguel José ; Giménez, José ; Merentes, Nelson ; Vivas Cortez, Miguel José
Título: Fejér type inequalities for m-convex functions
Desigualdad del tipo Fejér para funciones m-convexas
ISSN: 1856-8890
Fecha: 2016
Páginas/Colación: pp. 7-11
En:/ Publicaciones en Ciencias y Tecnología Vol.10 Nro. 1 Enero-Junio 2016
Información de existenciaInformación de existencia
Categoría Temática: Palabras: DCYT01 DCYT01
Palabras Claves del Autor: Palabras: CONVEX CONVEX, Palabras: FEJER INEQUALITIES FEJER INEQUALITIES, Palabras: M-CONVEX M-CONVEX
Documentos asociados
Oprima aquí para visualizar el documento PDF:Documento a texto completo pdf Documento a texto completo pdf

RESUMEN
Abstract

In this paper we present some generalizations of the classical inequalities of Fejér for m-convex functions.

Keywords: Convex, m-convex, Fejér inequalities

UNESCO Code: 1202.06

Resumen

En este artículo presentamos algunas generalizaciones de las desigualdades clásicas de Fejér para funciones m-convexas.

Palabras clave: Convexo, m-convexo, desigualdades de Fejér

Código UNESCO: 1202.06

REFERENCIAS BIBLIOGRAFICAS
[1] A. W. Roberts and D. E. Varberg. Convex Functions. Academic Press, New York-London, 1973.
[2] Ch. Hermite. Sur deux limites d’une intégrale définie. Mathesis, 82(3), 1883.
[3] J. Hadamard. Étude sur les propriétés des fonctions entières en particulier d’une fonction considérée par riemann. J. Math. Pures Appl., 58:171–215, 1893.
[4] L. Fejér. Über die fourierreihen, II. Math. Naturwiss. Anz Ungar. Akad. Wiss, 24:369–390, 1906.
[5] S. S. Dragomir and C. E. M. Pearce. Selected topics on hermite-hadamard in- equalities and applications. RGMIA Monographs, Victoria University, (ONLINE http://rgmia.vu.edu.au/monographs/), 2000.
[6] J. E. Pe?cari´c, F. Proschan, and Y. L. Tong. Convex Functions, Partial Orderings, and Statistical Applications. Acad. Press,Inc., Boston, 1992.
[7] C. P. Niculescu and L. E. Persson. Convex Functions and their Applications. A Contemporary Approach, CMS Books inMathematics, volume 23. Springer-Verlag, New York, 2006.
[8] M. Kuczma. An Introduction to the Theory of Functional Equations and Inequalities. Cauchy’s Equation and Jensen’s Inequality. PWN - Uniwersytet Slski, Warszawa-Krakow-Katowice 1985. : Birkhäuser, Basel-Boston-Berlin, second edition edition, 2009.
[9] M. Bessenyei and Zs. Páles. Characterization of convexity via hadamard’s inequality. Math. Inequal. Appl., 9(1):53–62, 2006.
[10] C. Zalinescu. Convex Analysis in General Vector Spaces. World Scientific, new jersey edition, 2002.
[11] G. Toader. Some generalizations of the convexity. In Proc. Colloq. Approx. Opt. Cluj-Napoca, pages 329–338, 1984.
[12] S. Toader. The order of star-convex function. Bull Applied and Comp Math., 85-B(BAM-1473):347–350, 1998.
[13] S.S. Dragomir and G. Toader. Some inequalities for m-convex functions. Studia Univ. Babes-Bolyai Math., 38(1):21–28, 1993.
[14] M. Klaricic Bacul, J. Pecaric, and M. Ribi?ci´c. Companion inequalities to jensen’s inequality for m-convex and ( ,m) convex functions. J. Inequal. Pure and Appl. Math, 7(5):26–35, 2006. Art. 194.
[15] S. S. Dragomir. On some new inequalities of hermite-hadamard type for m-convex functions. Tamkang Journal of Mathematics, 33(1):45–55, 2002.
[16] M. Z. Zarikaya, E. Set, and M. E. Ozdemir. On some new inequalities of hadamard type involving h-convex functions. Acta Math. Univ Comenianae, 79(2):265–272, 2010.

Registro 2 de 2, Base de información PCYT
Portada
Artículos de éste númeroArtículos de éste número
Autor: Bracamonte Peña, Mireya Rafaela mireyabracamonte@ucla.edu.ve
Oprima aquí para enviar un correo electrónico a esta dirección; Giménez, José ; Merentes, Nelson ; Giménez, José ; Merentes, Nelson
Título: ON THE FIRST AND SECOND VARIATION IN THE SENSE OF SCHRAMM-RIESZ
SOBRE LA PRIMERA Y SEGUNDA -VARIACIÓN EN EL SENTIDO DE SCHRAMM-RIESZ
ISSN: 1856-8890
Fecha: 26-02-2013
Aprobado: 19-06-2013
Páginas/Colación: pp. 37-50
En:/ Publicaciones en Ciencias y Tecnología Vol. 7 Nro. 1 Enero-Junio 2013
Información de existenciaInformación de existencia
Categoría Temática: Palabras: DCYT01 DCYT01
Palabras Claves del Autor: Palabras: N-FUNCION N-FUNCION, Palabras: N-SUCESION N-SUCESION, Palabras: VARIACIÓN DE UNA FUNCIÓN VARIACIÓN DE UNA FUNCIÓN
Documentos asociados
Oprima aquí para visualizar el documento PDF:Documento a texto completo pdf Documento a texto completo pdf

RESUMEN
ABSTRACT
In this paper we present a generalization of the concepts of first and second F-variation (where F is a certain sequence of positive convex function defined on [0;+8], in the sense of Schramm-Riesz for normed space valued functions defined on an interval [a;b ] c R. We characterized the functions of second F- variation in the sense of Schramm-Riesz, as those that can be expressed as the integral of a function of bounded F-variation in the sense of Schramm-Riesz..
Keywords: Variation of a Function, N-Function, N-sequence.

RESUMEN
SOBRE LA PRIMERA Y SEGUNDA -VARIACION EN EL SENTIDO DE SCHRAMM-IESZ
En este trabajo se presenta una generalización de los conceptos de primera y segunda F-variación (donde F es cierta sucesión de funciones convexas positivas definidas sobre [0 + 8)), en el sentido de Schramm-Riesz para funciones con valores en un espacio normado y definidas sobre un intervalo [a;b] c R. Se caracterizan las funciones de segunda F-variación en el sentido Schramm-Riesz, como funciones que se expresan como la integral de una función de F-variación acotada en el sentido de Schramm-Riesz.
Palabras claves del Autor: Variación de una función, N-Función, -sucesión.

REFERENCIAS BIBLIOGRAFICAS
· V. Barbu and Th. Precupanu. (1978). Convexity and Optimization on Banach Spaces. Sijthof and Noordho, the Nederlands,
· M. Bracamonte, J. Giménez, N. Merentes and J. Sánchez. On second Riesz F- variation of normed space valued maps, Advances in Pure Mathematics, 2, No. 1, 45-58. (2012).
· D. Bugajewska. On the superposition operator in the space of functions of bounded variation, revisted. Mathematical and Computer Modelling 52(5-6). 791- 796 (2010).
· V. V. Chistyakov. Mappings of generalized variation and composition operators. J. Math. Sci. 11, 2455 - 2466(2002).
· Z. Cybertowicz and W. Matuszewska. Functions of bounded generalized variations, Comment. Math. Prace Mat. 20, No. 1, 29-52 (1977).
· J. Giménez, N. Merentes and S. Rivas. Integral Representation of functions of bounded second F-variation in the sense of Schramm. Opuscula Mathematica, Vol 32, No 1, 137-151 (2012).
· C. Jordan. Sur la serie de Fourier, C. R. Acad. Sci. Paris, 228-230, 2 (1881).
· Ch. J. De la Vallee Poussin. Sur la convergence des formules d'interpolation entre ordennees equidistantes, Bull. Acad. Sei. Belg. 314-410 (1908).
· T. Ereu, N. Merentes and J. L. Sánchez. Some remarks on the algebra of functions of two variables with bounded total F-variation in Schramm sense. Commentationes Mathematicae (2010).
· T. Ereu, N. Merentes, B. Rzepka, J. Sánchez. On composition operator in the algebra of functions of two variables with bounded total F- variation in Schramm sense. Journal of Mathematics and Applications. No 33, pp 35-50 (2010).
· T. Ereu, N. Merentes, J. Sánchez, and M. Wrobel. Uniformly continuous composition operators in the space of bounded Phi-variation functions in Schramm sense. Opuscula Mathematica.
· L. Maligranda. Orlicz Spaces and Interpolation, Seminars in Math. 5, University of Campinas, IMECC-UNICAMP, Brasil, (1989).
· Yu. T. Medvedev. Generalization of a theorem of F. Riesz, Uspehi Matem. Nauk (N.S.) 8 (1953), No. 6(58), 115-118 (Russian).
· J. Musielak and W. Orlicz. On modular spaces, Studia Math. 18 (1959), 49-65.
· J. Musielak. Orlicz Spaces and Modular Spaces, Springer-Verlag, Berlin, Heidelberg, New York, Tokyo, (1983).
· F. Riesz. Sur certains systems singuliers d'equations integrates, Annales de L'Ecole Norm. Sup., Paris, (3) 28, 33-68 (1911).
· M. Russell and C. J. F. Upton. A generalization of a theorem by F. Riesz, Analysis Math, 9 (1983), 69-77.
· M. Schramm. Functions of F-bounded variation and Riemann-Stieltjes integration, Trans. Amer. Math. Soc. 287, 49-63(1985).
· L. C. Young. Sur une generalisation de la notion de variation de pussance pieme bornee au sens de M. Wiener, et sur la convergence des series de Fourier, C. R. Acad. Sci. Paris, 204, Ser A-B, 470-472 (1937).


 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 

** Back-end Alejandría BE 7.3.0b3 *